# SDR USAA051185

- Difficulty date: October 5, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 40,439 hours, 40,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ZEE ANGLE CORRODED BETWEEN STA 767 AND 787 RT SIDE.  REMOVED AND REPLACED ZEE ANGLE IAW SRM 53-60-53, DEFECT SIZE: 3" BY 1".
